# SDR DALA2024081107982

- Difficulty date: August 2, 2024
- Submitted: August 11, 2024
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 88,154 hours, 40,370 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Splice
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: PRI 619729-14 FOR RH REAR SPAR SPLICE REPAIR PART FABRICATION. C/A: ACCOMPLISH PRI 619729-14 REV 3 STEP 11 ANODIZATION OF RH REAR SPAR SPLICE REPAIR PART(S). COMPLIED WITH STEP 11 CHROMIC ACID ANODIZATION FOR RH REAR SPAR SPLICE REPAIR PART(S) IAW PRI619729-14 REV 3. PROCESS WAS COMPLETED 13:45 5AUG24. (LP: 0481217)
